IEEE - Institute of Electrical and Electronics Engineers, Inc. - On relaxed LMI-based designs for fuzzy regulators and fuzzy observers

Author(s): M.C.M. Teixeira ; E. Assuncao ; R.G. Avellar
Sponsor(s): IEEE Computational Intelligence Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 2003
Volume: 11
Page Count: 11
Page(s): 613 - 623
ISSN (Paper): 1063-6706
ISSN (Online): 1941-0034
DOI: 10.1109/TFUZZ.2003.817840
Regular:

Relaxed conditions for stability of nonlinear, continuous and discrete-time systems given by fuzzy models are presented. A theoretical analysis shows that the proposed methods provide better or at... View More

Advertisement